Start Submission Become a Reviewer

Reading: Inadvertent intra arterial phenytoin: a case report

Download

A- A+
dyslexia friendly

Case Reports

Inadvertent intra arterial phenytoin: a case report

Authors:

Teena Bansal ,

University of Health Sciences, Rohtak, Haryana,, IN
About Teena

Assistant Professor

University of Health Sciences, Rohtak,  Haryana,

X close

Rajmala Jaiswal,

University of Health Sciences, Rohtak (Haryana ), IN
About Rajmala

Professor

University of Health Sciences, Rohtak, Haryana,

X close

Vasudha Govil,

University of Health Sciences, Rohtak (Haryana ), IN
About Vasudha

Junior Resident

University of Health Sciences, Rohtak, Haryana,

X close

Ruchi Sharma

University of Health Sciences, Rohtak (Haryana ), IN
About Ruchi

Junior Resident

University of Health Sciences, Rohtak, Haryana,

X close

Abstract

A 55 year old male, operated for a frontal glioma presented in the post operative recovery unit with acute pain and bluish purple discoloration of right hand due to administration of intra-arterial injection of phenytoin in the premedication  room 1 hour prior to surgery. The patient was kept on conservative management but ultimately developed gangrene of the limb for which amputation had to be undertaken.

DOI: http://doi.org/10.4038/slja.v24i1.8120
How to Cite: Bansal, T. et al., (2016). Inadvertent intra arterial phenytoin: a case report. Sri Lankan Journal of Anaesthesiology. 24(1), pp.49–50. DOI: http://doi.org/10.4038/slja.v24i1.8120
0
Views
0
Downloads
Published on 11 Feb 2016.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus